# SDR AALA202404082048

- Difficulty date: April 4, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N835AN
- Make and model: Boeing 787-9
- Aircraft serial: 40655
- Aircraft time: 21,503 hours, 2,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE:  SEAT MOUNTED EMERGENCY LIGHT IS INOP AT SEAT 23D. MAINTENANCE FOUND EMERGENCY LIGHT ELECTRICAL CONNECTOR DISCONNECTOR. RECONNECTED EMERGENCY LIGHT CONNECTOR AT SEAT 23D IAW DMC-B787-A-33-51-06-00A-720A-A,
